# SDR 02FDEA00823

- Difficulty date: November 13, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-200
- Aircraft serial: 22926
- Aircraft time: 21,735 hours, 14,187 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40173
- Part serial: NA
- Condition: Failed
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION, NR 3 KRUEGER FLAP REMAINED IN TRANSIT.  NO GREEN LIGHT ON FRONT PNL.  AMBER LIGHT ILLUMINATED ON S/O PNL.  PERFORMED QRH FOR LED FAILURE DURING FLAP RETRACTION LED'S WERE POSITIONED NORMALLY AT FLAPS 5.  RETURNED TO DLH FOR A NORMAL LANDING.  REMOVED AND REPLACED LEADING EDGE FLAP POSITION SWITCH IAW MM 27-82-001.  SYSTEM OPS CHECKED NORM.
